Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A clan with zero without the fixed point property


Author: Haskell Cohen
Journal: Proc. Amer. Math. Soc. 11 (1960), 937-939
MSC: Primary 22.05; Secondary 22.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117300-X
MathSciNet review: 0117300
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Eldon Dyer and Allen Shields, Connectivity of topological lattices, Pacific J. Math. vol. 9 (1959) pp. 443-448. MR 0105464 (21:4205)
  • [2] Shin'ichi Kinoshita, On some contractible continua without fixed point property, Fund. Math. vol. 40 (1953) pp. 96-98. MR 0060225 (15:642b)
  • [3] R. J. Koch and A. D. Wallace, Admissibility of semigroup structures on continua, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 277-287. MR 0095223 (20:1729)
  • [4] A. D. Wallace, Research Problem No. 9, Bull. Amer. Math. Soc. vol. 61 (1955) p. 93.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05, 22.00

Retrieve articles in all journals with MSC: 22.05, 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117300-X
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society